# SDR DALA2017101407560

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 58,657 hours, 23,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727-727h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE RT PLATE CHANNEL FROM BS 727 TO 727H, STRINGERS 26R TO 27R IN THE AFT CARGO BAY.  MAINTENANCE REPLACED THE PLATE IAW SRM 51-40-02.
